Characteristics and mechanisms of the upwelling in the southern Taiwan Strait : a three-dimensional numerical model study

この論文をさがす

著者

収録刊行物

  • Journal of oceanography

    Journal of oceanography 67(6), 699-708, 2011-12-01

    Oceanographic Society of Japan

参考文献:  40件中 1-40件 を表示

被引用文献:  1件中 1-1件 を表示

各種コード

  • NII論文ID(NAID)
    10030228035
  • NII書誌ID(NCID)
    AA10833529
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    09168370
  • NDL 記事登録ID
    023375278
  • NDL 請求記号
    Z54-H266
  • データ提供元
    CJP書誌  CJP引用  NDL 
ページトップへ